MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1074275-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Embolism (1829); Myocardial Infarction (1969); Thrombosis (2100); Ventricular Fibrillation (2130); Prolapse (2475)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of myocardial infarction, thrombosis, ventricular fibrillation and embolism are listed in the xience xpedition everolimus eluting coronary stent systems instructions for use as a known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Patient id (b)(6).It was reported that on (b)(6) 2020, the patient underwent a coronary procedure, performed to treat a lesion in the proximal left anterior descending coronary artery.The 2.75 x 33 mm xience xpedition stent was implanted.During the procedure, plaque shift occurred, requiring additional dilatation.On (b)(6) 2020, the patient was re-hospitalized with ventricular fibrillation arrest and anterior wall myocardial infarction.Resuscitation was performed.In-stent thrombosis was noted, with distal embolization.A revascularization procedure was performed and the patient condition continues.No additional information was provided.
 
Additional Manufacturer Narrative
See b5 for additional information.Na.
 
Event or Problem Description
Subsequent to the initial 30 day medwatch report, the following information was received: the stent thrombosis, with associated adverse effects of myocardial infarction and ventricular fibrillation, resolved on (b)(6) 2020; however, the patient was left with cognitive communication difficulties, as well as physical deconditioning.No additional information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9861612
Report Number2024168-2020-02731
Device Sequence Number2373319
Product Code NIQ
UDI-Device Identifier08717648162275
UDI-Public08717648162275
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2022
Device Model Number1074275-33
Device Catalogue Number1074275-33
Device Lot Number9022541
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention; Disability;
Patient Age51 YR
Patient Weight96